# SDR YENA2023102001278

- Difficulty date: October 18, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 02042
- Aircraft time: 75,298 hours, 27,154 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1533, JFK-CTG. (AIRCRAFT DIVERTED TO MCO) ' TRANSPONDER 1 INOP; ITEM PLACED ON MEL REF MDDR 526615. MX-4 UPDATED. PLACARD INSTALLED. MCC NOTIFIED. REF MEL 34-52-01-B CAT. B THIS ITEM WAS RECLASSIFIED TO MEL 32-52-01B FROM 34-52-01A REG LG PG 3823287-1. MDDR REMAINS 526615.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
